MathSciNet Relay Station
MathSciNet bibliographic data
MR1344768 32C30 (32E20)
Duval, Julien; Sibony, Nessim Polynomial convexity, rational convexity, and currents. Duke Math. J. 79 (1995), no. 2, 487–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement